Многомерные линейчатые поверхности эвклидова пространства

Ю. Г. Лумисте

Matematiceskij sbornik (1961)

  • Volume: 97, Issue: 4, page 411-420
  • ISSN: 0368-8666

How to cite


Лумисте, Ю. Г.. "Многомерные линейчатые поверхности эвклидова пространства." Matematiceskij sbornik 97.4 (1961): 411-420. <http://eudml.org/doc/69414>.

author = {Лумисте, Ю. Г.},
journal = {Matematiceskij sbornik},
keywords = {differential geometric Euclidean spaces},
language = {rus},
number = {4},
pages = {411-420},
publisher = {Tipogr. Lissnera i Sobko},
title = {Многомерные линейчатые поверхности эвклидова пространства},
url = {http://eudml.org/doc/69414},
volume = {97},
year = {1961},

AU - Лумисте, Ю. Г.
TI - Многомерные линейчатые поверхности эвклидова пространства
JO - Matematiceskij sbornik
PY - 1961
PB - Tipogr. Lissnera i Sobko
VL - 97
IS - 4
SP - 411
EP - 420
LA - rus
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/69414
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.